Home » Frequently asked Questions on Health » Can I take Actrapid insulin at night?

Can I take Actrapid insulin at night?

Q: I am a 32 years old man having juvenile diabetes from the past 22 years. I recently had retinopathy. I am taking Mixtard (24 units) in the morning and Actrapid (5 units) in the evening. My blood sugar levels are under control but still my doctor says that such a dose is not appropriate. He said that the evening dose must have mixtard component instead of just actrapid. How far is this correct? Secondly, I have been facing some burning sensation in my toes. I consulted a diabetologist who conducted sensation/vibration tests using a meter, which were normal. Does such burning sensation indicate neuropathy? Please advise.

A:Actrapid at night looks odd, but if your fasting sugar is normal, then there is no reason to change it. Check your full blood sugar profile. There is great sense in what your doctor is saying, take that seriously. Your symptoms are that of neuropathy even if tests are normal.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------